# SDR ASAA2019070129890

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,874 hours, 8,116 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C # 78472010 FOUND #1 ENGINE SPINNER CONE DAMAGE. GROUNDED - YES. REPLACED #1 ENGINE SPINNER CONE REF. T/C # 78472010.
